# SDR AUS20021124

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE CYLINDERS CORRODED ON CYLINDER WALLS. CORROSION PITS WERE IN EXCESS OF 0.381MM (0.015IN) DEEP. THREE CYLINDERS WERE ALSO FOUND TO BE CRACKED FROM EXHAUST SEATS TO THE EXHAUST PORTS. AIRCRAFT OPERATES FOR APPROXIMATELY 100 HOURS PER YEAR.
